Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 13, Issue 1

Issues

Volume 13 (2015)

System of fractional differential equations with Erdélyi-Kober fractional integral conditions

Natthaphong Thongsalee
  • Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sorasak Laoprasittichok
  • Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sotiris K. Ntouyas
  • Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece and Nonlinear Analysis and Applied Mathematics (NAAM)-Research Group, Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Jessada Tariboon
  • Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut’s University of Technology North Bangkok, Bangkok 10800, Thailand
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-11-30 | DOI: https://doi.org/10.1515/math-2015-0079

Abstract

In this paper we study existence and uniqueness of solutions for a system consisting from fractional differential equations of Riemann-Liouville type subject to nonlocal Erdélyi-Kober fractional integral conditions. The existence and uniqueness of solutions is established by Banach’s contraction principle, while the existence of solutions is derived by using Leray-Schauder’s alternative. Examples illustrating our results are also presented.

Keywords: Riemann-Liouville fractional derivative; Erdélyi-Kober fractional integral; System; Existence; Uniqueness; fixed point theorems

References

  • [1] Agarwal R.P., Zhou Y., He Y., Existence of fractional neutral functional differential equations, Comput. Math. Appl., 2010, 59, 1095-1100. Google Scholar

  • [2] Ahmad B., Nieto J.J., Boundary value problems for a class of sequential integrodifferential equations of fractional order, J. Funct. Spaces Appl., 2013, Art. ID 149659, 8 pp. Web of ScienceGoogle Scholar

  • [3] Ahmad B., Nieto J.J., Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions, Bound. Value Probl., 2011, 2011:36. Google Scholar

  • [4] Ahmad B., Ntouyas S.K., Alsaedi A., New existence results for nonlinear fractional differential equations with three-point integral boundary conditions, Adv. Difference Equ., 2011, Art. ID 107384, 11 pp. Google Scholar

  • [5] Ahmad B., Ntouyas S.K., Alsaedi A., A study of nonlinear fractional differential equations of arbitrary order with Riemann-Liouville type multistrip boundary conditions, , Math. Probl. Eng., 2013, Art. ID 320415, 9 pp. Google Scholar

  • [6] Ahmad B., Ntouyas S.K., A fully Hadamard-type integral boundary value problem of a coupled system of fractional differential equations, Fract. Calc. Appl. Anal., 2014, 17 , 348–360. CrossrefGoogle Scholar

  • [7] Ahmad B., Ntouyas S.K., Fractional differential inclusions with fractional separated boundary conditions, Fract. Calc. Appl. Anal., 2012, 15, 362-382. CrossrefGoogle Scholar

  • [8] Ahmad B., Ntouyas S.K., Nonlocal fractional boundary value problems with slit-strips integral boundary conditions, Fract. Calc. Appl. Anal., 2015, 18, 261-280. CrossrefGoogle Scholar

  • [9] Baleanu D., Diethelm K., Scalas E., Trujillo J.J., Fractional Calculus Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, World Scientific, Boston, 2012. Google Scholar

  • [10] Baleanu D., Mustafa O.G., Agarwal R.P., On Lp-solutions for a class of sequential fractional differential equations, Appl. Math. Comput., 2011, 218, 2074-2081. Google Scholar

  • [11] Kilbas A.A., Srivastava H.M., Trujillo J.J., Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006. Google Scholar

  • [12] Liu X., Jia M., Ge W., Multiple solutions of a p-Laplacian model involving a fractional derivative, Adv. Difference Equ.,2013, 2013:126. Google Scholar

  • [13] O’Regan D., Stanek S., Fractional boundary value problems with singularities in space variables, Nonlinear Dynam., 2013, 71, 641-652. Web of ScienceGoogle Scholar

  • [14] Podlubny I., Fractional Differential Equations, Academic Press, San Diego, 1999. Google Scholar

  • [15] Tariboon J., Ntouyas S.K., A. Singubol, Boundary value problems for fractional differential equations with fractional multi-term integral conditions, J. App. Math., 2014, Article ID 806156, 10 pp. Google Scholar

  • [16] Thiramanus P., Ntouyas S.K., Tariboon J., Existence and uniqueness results for Hadamard-type fractional differential equations with nonlocal fractional integral boundary conditions, Abstr. Appl. Anal., 2014, Article ID 902054, 9 pp. Google Scholar

  • [17] Zhang L., Ahmad B., Wang G., Agarwal R.P., Nonlinear fractional integro-differential equations on unbounded domains in a Banach space, J. Comput. Appl. Math., 2013, 249, 51–56. Google Scholar

  • [18] Erdélyi A., Kober H., Some remarks on Hankel transforms, Quart. J. Math., Oxford, Second Ser. 1940, 11, 212-221. CrossrefGoogle Scholar

  • [19] Kalla S.L., Kiryakova V.S., An H-function generalized fractional calculus based upon compositions of Erdélyi-Kober operators in Lp; Math. Japonica, 1990, 35, 1-21. Google Scholar

  • [20] Kiryakova V., Generalized Fractional Calculus and Applications, Pitman Research Notes in Math. 301, Longman, Harlow - J. Wiley, N. York, 1994. Google Scholar

  • [21] Kober H., On fractional integrals and derivatives, Quart. J. Math. Oxford, 1940, Ser. ll, 193-211. CrossrefGoogle Scholar

  • [22] Samko S.G., Kilbas A.A., Marichev O.I., Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, New York, 1993. Google Scholar

  • [23] Sneddon I.N., The use in mathematical analysis of Erdélyi-Kober operators and some of their applications. In: Fractional Calculus and Its Applications, Proc. Internat. Conf. Held in New Haven, Lecture Notes in Math., 1975, 457, Springer, N. York, 37-79. Google Scholar

  • [24] Yakubovich S.B., Luchko Yu.F., The Hypergeometric Approach to Integral Transforms and Convolutions, Mathematics and its Appl. 287, Kluwer Acad. Publ., Dordrecht-Boston-London, 1994. Google Scholar

  • [25] Klimek M., On Solutions of Linear Fractional Differential Equations of a Variational Type, The Publ. Office of Czestochowa University of Technology, 2009. Google Scholar

  • [26] Malinowska A., Torres D., Introduction to the Fractional Calculus of Variations, Imperial College Press, London, 2012. Google Scholar

  • [27] Kaczorek T., Selected Problems of Fractional Systems Theory, Springer-Verlag, Berlin, Heidelberg, 2011. Google Scholar

  • [28] Hristov J., A unified nonlinear fractional equation of the diffusion-controlled surfactant adsorption: Reappraisal and new solution of the Ward–Tordai problem, Journal of King Saud University – Science, 2015, DOI.org/10.1016/j.jksus.2015.03.008. CrossrefGoogle Scholar

  • [29] Yang X.J., Baleanu D., Srivastava H.M., Local fractional similarity solution for the diffusion equation defined on Cantor sets, Appl. Math. Lett.,2015, 47, 54-60. Google Scholar

  • [30] Yan S.P., Local fractional Laplace series expansion method for diffusion equation arising in fractal heat transfer, Thermal Science, 2015, 19, Suppl. 1, 131-135. Google Scholar

  • [31] Yang X.J., Srivastava H.M., Cattani C., Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics, Romanian Reports in Physics, 2015, 67, 752-761. Google Scholar

  • [32] Ahmad B., Nieto J.J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. Math. Appl., 2009, 58, 1838-1843. Google Scholar

  • [33] Faieghi M., Kuntanapreeda S., Delavari H., Baleanu D., LMI-based stabilization of a class of fractional-order chaotic systems, Nonlinear Dynam., 2013, 72, 301-309. Google Scholar

  • [34] Ntouyas S.K., Obaid M., A coupled system of fractional differential equations with nonlocal integral boundary conditions, Adv. Differ. Equ, 2012, 2012:130. CrossrefGoogle Scholar

  • [35] Senol B., Yeroglu C., Frequency boundary of fractional order systems with nonlinear uncertainties, J. Franklin Inst. 2013, 350, 1908-1925. Web of ScienceGoogle Scholar

  • [36] Su X., Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. Math. Lett., 2009, 22, 64-69. Google Scholar

  • [37] Sun J., Liu Y., Liu G., Existence of solutions for fractional differential systems with antiperiodic boundary conditions, Comput. Math. Appl., 2012, 64, 1557-1566. Web of ScienceGoogle Scholar

  • [38] Wang J., Xiang H., Liu Z., Positive solution to nonzero boundary values problem for a coupled system of nonlinear fractional differential equations, Int. J. Differ. Equ., 2010, Article ID 186928, 12 pp. Google Scholar

  • [39] Granas A., Dugundji J., Fixed Point Theory, Springer-Verlag, New York, 2003. Google Scholar

About the article

Received: 2015-08-28

Accepted: 2015-11-19

Published Online: 2015-11-30


Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0079.

Export Citation

©2015 Thongsalee et al.. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Suphawat Asawasamrit, Sotiris Ntouyas, Jessada Tariboon, and Woraphak Nithiarayaphaks
Symmetry, 2018, Volume 10, Number 12, Page 701

Comments (0)

Please log in or register to comment.
Log in